# SDR UIEA2020052711063

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 31,476 hours, 6,338 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD T/E FLAP #2 CANOE ROD DAMAGE. PERFORM HFEC ON LEFT OUTBOARD TRAILING EDGE FLAP ATTACH FITTING (P/N 113U3572-1)BLENDED OUT AREAS OF GOUGES ON LEFT OUTBOARD FLAP #2 FLAP TRACK FAIRING AFT FITTING. CARRIED OUT, CONDITION SATISFACTORY IAW RI-57-53-14030 REV A AND CONVERSION COATING APPLIED AS PER SRM 51-20-01.
